MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 7.5MM +2; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 7.5MM +2; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number 496S275
Medical Device Problem Codes Component Missing (2306); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description
It was reported that the patient presented for a primary surgery to treat a radial head fracture.During the procedure it was noted that the radial stem was mislabeled.The box said 7.5mm + 2 but it was much larger.The physician substituted head/stem sizes.There was a surgical delay of 5 minutes.The patient was unaffected due to this and the procedure was completed successfully.

Brand Name
EVOLVE STEM 7.5MM +2
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17627912
Report Number3010667733-2023-00484
Device Sequence Number6118476
Product Code KWI
UDI-Device Identifier00840420185877
UDI-Public00840420185877
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060731
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number496S275
Device Lot Number1704691
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown